# SDR AALA20111210TUL02

- Difficulty date: December 10, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53621
- Aircraft time: 33,890 hours, 16,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CORRODED IN SEVERAL PLACES INBOARD OF DOOR OPENING STATIONS 1155 TO 1215.  REPLACED WEB STATIONS 1155 TO 1215 PER AARD 51-10-00-5.
